Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Do the contents of Super Growth spray cause any side effects ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
Hi again.

That sounds great thou, I was very afraid it might cause me very bad stuff...but then I might try it since its all ok.
But for sure...I will copy and paste the e-mail a got from dem today. There he writes the ingredienses and maybe you could tell from that, if its totally ok.
Thanks again!


Thank you for your email.
I understand your concern.
Super-Growth does not contain chemicals or HGH.
Super-Growth Herbal Ingredients : Yashad Bhasma , Kukkutandatvak bhasma ,
Godhuma , XXXXXXX (Triticum sativum) , Haritaki (Terminalia chebula) , Aloe
Barba-densis , XXXXXXX ( Conch shell ash ) and Super-Growth Herbal

Best Regards

Posted Sun, 15 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Ashwini Kolur 5 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

I am not much aware of the effectiveness of the product. I did not get much about the side effect profile as it is natural and herbal product. There isn't much for scientific evidence supporting its effectiveness.

About the ingredients :-

yashad bhasma It is specially processed zinc. Zinc plays a significant role in protein synthesis, in cell divison and in wound healing.

kukkutandatvak bhasma helps in healthy bone formation and relieves pains in joints and bones. It also improves bone mineral density. This Bhasma is XXXXXXX in natural calcium.

Haritaki is a common herbaceous plant, which is very extensively used in the preparation of many ayurvedic medicines

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor